# SDR UPS06446967

- Difficulty date: May 11, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D TIE DOWN TRACK BS 480-510 LBL 33 CORRODED.  CORROSION BLEND OUT 0.042 X .75 X 3 INCH EXCEED SRM LIMIT.  CABIN BS 460 TO BS 510 LBL 33 TRACK REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
